# SDR AMWA89563BC

- Difficulty date: January 11, 2008
- Submitted: January 25, 2008
- Operation: Air carrier
- Aircraft: N162ZV
- Make and model: Beech 1900D
- Aircraft serial: UE162
- Aircraft time: 19,075 hours, 33,137 cycles
- Engine: Pwa PT6*
- System (JASC): 2432 · Battery/Charger System
- Part: Pcb
- Part number: 10136457217
- Part serial: 986Q94
- Condition: Malfunctioned
- Location: Battery Charge
- Part time: 887 hours, 1,296 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

BATTERY CHARGE ANNUNCIATOR ILLUMINATED IN FLIGHT. MAINT REPLACED PCB A130 AND CLEARED DISCREPANCY.
